# SDR CALA2013100391714

- Difficulty date: October 3, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 48,583 hours, 10,397 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 23
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATVOICE LOST SATCOM VOICE SYSTEM LOGS OFF.  REPLACED SATELLITE DATA UNIT & SATCOM RADIO FREQ UNIT IAW AMM.  OPERATIONS TESTED IAW AMM.
